I am concerned that since you mentioned turning yellow your liver might be struggling. I remember when I was on Diflucan I was told that if this happens I should stop the medication and call my doctor immediately. Have you read the slip that came with the medication for side effects? I think it should also state warnings and when to not keep taking it. Though I remember that when I actually googled side effects to Diflucan I found out a lot more than what they had printed on the package slip. Many people seem to get severe side effects from it and that is why I suspect that it might be why you are feeling so poorly I was on Diflucan for 14 days and I had a very bad reaction to it. I got very ill. Headaches, vertigo, fatigue, constant diarhea for 10 days, I could eat nothing and got very weak. At first my doctor thought that it was just die off but when I could no longer function at all I stopped taking it anyhow. Later on they found out that I had possibly had an allergic reaction to it. Or something. I was not put on it anymore.
Maybe you should check with your doctor if you could try another antifungal? I’m sure you can find more information on different antifungals here on the forum as well.
Hope you will start feeling better soon!